On the Structure of the Automorphism Group of a Compact Klein Surface with N Boundary Components (1 < N < 4).
Mathematische Annalen, Tome 270 (1985), pp. 29-34
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1985__270_182985,
author = {E. Bujalance},
title = {On the {Structure} of the {Automorphism} {Group} of a {Compact} {Klein} {Surface} with {N} {Boundary} {Components} (1 < {N} < 4).},
journal = {Mathematische Annalen},
pages = {29--34},
year = {1985},
volume = {270},
zbl = {0537.30037},
url = {http://geodesic.mathdoc.fr/item/MAN_1985__270_182985/}
}
E. Bujalance. On the Structure of the Automorphism Group of a Compact Klein Surface with N Boundary Components (1 < N < 4).. Mathematische Annalen, Tome 270 (1985), pp. 29-34. http://geodesic.mathdoc.fr/item/MAN_1985__270_182985/